# SDR 9015070103

- Difficulty date: July 1, 2003
- Submitted: August 18, 2003
- Operation: Air carrier
- Aircraft: N350R
- Make and model: Snias AS350B3
- Aircraft serial: 9015
- Aircraft time: 1,408 hours, 3,061 cycles
- Engine: Tmeca ARRIEL2B
- Engine time: 1,408 hours, 2,421 cycles
- System (JASC): 2110 · Cabin Compressor System
- Part: Compressor
- Part number: 590008
- Part serial: 1253112230
- Condition: Inoperative
- Location: Air Conditioner
- Part time: 283 hours
- Stage of operation: NR
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIR CONDITIONER COMPRESSOR, INOPERATIVE.
